# SDR SWAA022600

- Difficulty date: November 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 55,225 hours, 54,369 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 6573783
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT HORIZ STAB L/E SKIN CRACKED 90 OTBD OF ATTACH LUG.  REPAIRED RT HORIZ STAB PER SRM.
